# SDR SWAA2019072335229

- Difficulty date: July 13, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,324 hours, 20,744 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: SA2L1493
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE AT L/H HORIZONTAL STABILIZER RIB #5 CRACKED UPPER CHORD INBOARD FLANGE,19.0" FROM FRONT SPAR (BETWEEN STIFFENERS 2 & 3).  REPAIRED UPPER CHORD IAW EA.
